skin-hair-icon
Skin pigmentation
Few months back I started ayurvedic medicines for constipation, but post that my face got tan and skin got pigmented, is it possible due to those medicine or there would be other reason? I have done allergy test as well which was negative, pls advice what is to be done
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello There are some ayurvedic medicines which can make you more sun sensitive and hence increase exposure to sun without use of sunscreen could have given you a tan. I would recommend use a good sunscreen like Rivela gel sunscreen apply 20 minutes before sun exposure and reapply every 3 hours. For removing the superficial tan please use ban a tan cream on your face every night Hope this helps Best Dr Batul Patel www.drbatul.com
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.